# SDR SWAA2022012458103

- Difficulty date: January 4, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 32,277 hours, 14,517 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Winglet
- Condition: Corroded
- Location: Rh Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINGLET; SURFACE CORROSION ON LOWER STRAKE AFT TRAILING EDGE (BOTH SIDES) ; / [01] R&R R/H LWR STRAKE PER APB SUPPLEMENT AMM DOCUMENT NUMBER AP37.8-0618 57-31-02. FINAL INSTALL WILL BE ACCOMPLISHED ON FAULT #TTG8R007GSE4 LINE 911; [02] N/A MEASUREMENTS DUE TO CHANGING PART OUT
